# SDR SWAA2025050565417

- Difficulty date: April 29, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 76,062 hours, 45,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVER-WING EMERGENCY EXIT AISLE LIGHTS AND GROUND ILLUMINATION LIGHTS INOPS<[01] REMOVED AND REPLACED EMERGENCY EXIT POWER SUPPLY BATTERY PACK (M1670) REF AMM 33-51-06. OPS CHECK GOOD.
